Index your Journal on RJRIndex — A product by ResearchJournalRank.com Index Now
34,970+ Journals Indexed Journal Suggester  |  Paper Finder  |  Compare Journals
Home › American Mathematical Monthly

American Mathematical Monthly

Q2 Journal Scopus Active Journal
Country
United States
Northern America
Subject Area and Category
Mathematics
└ Mathematics (miscellaneous) Q2
SJR 2025
0.389
Q2
SJR Score
H-Index
59
Citations / Doc (2yr)
0.46
Total Docs. (latest)
114
Total Citations (3yr)
125
Publication type
Journals
ISSN
00029890, 19300972
Coverage
1897, 1922, 1924, 1931, 1939, 1941, 1943, 1953-1957, 1959-1963, 1965-1983, 1988, 1990-1994, 1996-202
Journal Rank
#14,470
Advertisement

Subject Categories

Mathematics (miscellaneous) Q2

Subject Areas

Detailed Metrics

Total Docs. (latest) 114
Total Docs. (3 years) 311
Total Refs. 1,525
Total Citations (3 years) 125
Citable Docs. (3 years) 193
Citations / Doc. (2 years) 0.46
Ref. / Doc. 13.38
% Female 14.7%

Metrics Visualization

Latest year data vs 3-year cumulative figures

Publication & Citation Trend

Loading trend data from Crossref...

Top 10 Most Cited Articles

Loading articles...

Frequently Asked Questions

What is the impact factor of American Mathematical Monthly?

The official Journal Impact Factor (JIF) is published by Clarivate in the Journal Citation Reports (JCR) and is not listed on this page. Based on SCImago data, American Mathematical Monthly has an SJR of 0.389 and is ranked Q2.

What is the SJR and quartile of American Mathematical Monthly?

American Mathematical Monthly has an SJR (SCImago Journal Rank) of 0.389 and its best quartile is Q2.

What is the H-index of American Mathematical Monthly?

The H-index of American Mathematical Monthly is 59, meaning 59 of its articles have each been cited at least 59 times.

Is American Mathematical Monthly indexed in Scopus?

Yes. American Mathematical Monthly is active in Scopus (Scopus Source List, August 2026).

Advertisement

Journal Information

SJR0.389
Best QuartileQ2
H Index59
ISSN00029890, 19300972
PublisherTaylor and Francis Ltd.
CountryUnited States
RegionNorthern America
Coverage1897, 1922, 1924, 1931, 1939, 1941, 1943, 1953-1957, 1959-1963, 1965-1983, 1988, 1990-1994, 1996-202
Open AccessNo
TypeJournal
Rank#14,470

Similar Journals

View all Mathematics journals

Embed This Journal

Add this journal's ranking badge to your website:

<iframe src="https://researchjournalrank.com/widget.php?id=17985" style="border:1px solid #e0e0e0;border-radius:8px;width:100%;max-width:320px;height:200px" frameborder="0"></iframe>
Preview:

Researcher Reviews

Write a Review

No reviews yet for this journal.

Be the first to share your experience!

Share Your Experience

Your review will be published after moderation. Email will not be displayed publicly.

★ ★ ★ ★ ★
★ ★ ★ ★ ★
★ ★ ★ ★ ★
★ ★ ★ ★ ★